advertisement

ADHD

Question
Posted by: Sian Caitlin le Roux | 2018/10/24

Q.

Neucon 36mg

I have been taking Contramyl 36mg for the past few months, I was advised by the prescribing doctor that I could break the Contramyl in half (18mg)since I was experiencing intense anxiety as a side affect. This month when I went to get my script, the pharmacy was out of stock on the Contramyl and gave me Neucon 36mg instead. It is obvious in the shape of the tablet - no ridge in the middle of the tablet - that it should not be broken in half. however this only became apparent when I cut it in half and noticed the two sides of the tablet contain two ingredients different in color. I then read the back of the container and it clearly states - do not break or crush, swallow whole. Stupidly this conclusion only cam to me after five days of taking it as half a tablet. My question is that I have taken it in this way for the last 5 days, what is the repercussion of this, corrective action if any?

Expert's Reply

A.

ADHD Expert
- 2019/09/13

You are correct - Neucon and Concerta should not be halved. There should not be any repercussions - except that you have not been taking the correct dose of medication. Please resume with either Contramyl or Neucon 18mg/d po - as prescribed by your prescribing docter.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
user comments

C.

Posted by: Jackie | 2019/01/23

My son was on Concerta but the dr switched him over to Neucon due to cost... My son is battling with nausea and vomitting since he started taking the Neucon, is it a side-effect of the tablet?

Reply to Jackie
Posted by: Michael | 2018/11/12

Hi, I recently switched to Neucon 36 and have a feeling of anxiety and uneasy. I did not experience this on Concerta. Chemist said they are identical and come from the same factory. Is this true? WHy would I feel different on Neucon? Should I go back to Concerta? Thanks Michael

Reply to Michael | 1 comment (hide)
Posted by: Anonymous | 2019/01/15

Hey, experiencing similar issues too. For some reason even my eyes get so sore, my vision becomes a little blurry too. I just want to understand why? Never felt this way on concerta 36mg

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.